# SDR SIMA200919105

- Difficulty date: July 2, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N739AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145402
- Aircraft time: 18,195 hours, 16,055 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Part time: 18,195 hours, 16,055 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISC - DURING HMBV INSP A DENT WAS DISCOVERED ON THE RT FUSELAGE SKIN BETWEEN FR 22 AND FR 23 AND BETWEEN STRINGERS 13R AND 15R.  AIRCRAFT REMOVED FROM SERVICE.  DAMAGE WAS REPAIRED IAW EMB SRM 53-21-01, 51-75-04 AND 51-10-03.  AIRCRAFT RETURNED TO SERVICE.
